# SDR ASAA2014012112490

- Difficulty date: January 21, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384410
- Condition: Corroded
- Location: Bs 925-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE AFT CARGO BALLAST,  THE AFT CARGO TRACK AT RBL 17.2  FOUND CORRODED.   REPAIRED CARGO TRACK IAW SRM 53-00-53-2R-2.
